# SDR IXXA20151022117

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 58,625 hours, 21,503 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: S10094
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR EICAS MSG & ANNUNCIATOR LIGHT ILLUMINATED IN FLIGHT DURING CLIMB.  ITEM DEFERRED IAW MEL 52-71-01-01 CAT C.  PRIOR TO SECOND LEG OF FLIGHT, LT FWD DOOR CYCLED FOR VERIFICATION OF FUNCTIONALITY.  OPERATIONAL CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.  POST LANDING MX INCLUDED LT & WD ENTRY DOOR SENSOR ADJUSTED IAW AMM 52-71-00.  OPERATIONAL CHECKED SATISFACTORY.  DMI CLEARED & ACFT RELEASED TO SERVICE.
